A Muslim ‘Diaspora’ in the United States?
Article first published online: 5 JAN 2007
The Muslim World
Volume 97, Issue 1, pages 11–32, January 2007
How to Cite
Schumann, C. (2007), A Muslim ‘Diaspora’ in the United States?. The Muslim World, 97: 11–32. doi: 10.1111/j.1478-1913.2007.00157.x
- Issue published online: 5 JAN 2007
- Article first published online: 5 JAN 2007
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!